# SDR EE4Y2021060312856

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 01229
- Aircraft time: 49,520 hours, 31,115 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53232677000
- Condition: Cracked
- Location: Frm 24a S35-36r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE ACCOMPLISHMENT WERE FOUND A DENT WITH CRACK LOCATED AT FR24A BETWEEN STR35RH AND STR36RH, THE DAMAGE WAS FOUND OUT OF ALLOWABLE DAMAGE LIMITS AS PER A320 SRM, DUE TO THIS FACT DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL. AFTER AIRBUS EVALUATION, REPAIR INSTRUCTIONS WERE PROVIDED UNDER MESSAGE 80916960/028 DTD MAY 13, 2021. THE REPAIR WAS UNDLE UNDER AIRBUS REF:80916960.
